Alert archive / New Jersey / Coastal Flood Warnings in 2007

Coastal Flood Warning 3, NWS Philadelphia/Mount Holly

April 18, 20076 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood warning at Apr 18, 2007, 3:10 PM EDT for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Apr 18, 2007, 6:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2007, 3:10 PM EDT (19:10 UTC)
In effect from
Apr 18, 2007, 6:00 PM EDT
Expired
Apr 19, 2007, 12:56 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 181910
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT WED APR 18 2007

NJZ012>014-020-022>027-190500-
/O.UPG.KPHI.CF.Y.0009.070418T2200Z-070419T0400Z/
/O.NEW.KPHI.CF.W.0003.070418T2200Z-070419T0500Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
310 PM EDT WED APR 18 2007

...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. THE
COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. 

WIDESPREAD MINOR TIDAL FLOODING WILL OCCUR AGAIN AROUND THIS
EVENINGS HIGH TIDE...WHICH OCCURS BETWEEN 9:00 AND 10:00 PM ALONG
THE OCEANFRONT. HIGH TIDE IS LATER ON THE BACK BAYS AND ESTUARIES.

THE TIDES WILL BE ABOUT A FOOT HIGHER THAN THOSE OBSERVED THIS
MORNING... RESULTING IN SOME AREAS OF MODERATE FLOODING.

FORECASTED TIDES ARE...

SANDY HOOK IS 8.1 FEET MLLW AT 927 PM. ATLANTIC CITY IS 7.2 FEET
MLLW AT 906 PM. CAPE MAY IS 7.8 FEET MLLW AT 940 PM.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO... DO NOT DRIVE THROUGH FLOOD WATERS... THE WATER
MAY BE DEEPER THAN YOU THINK IT IS.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

$$

DEZ003-004-190500-
/O.NEW.KPHI.CF.W.0003.070418T2200Z-070419T0500Z/
INLAND SUSSEX-DELAWARE BEACHES-
310 PM EDT WED APR 18 2007

...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. 

WIDESPREAD MINOR TIDAL FLOODING WILL OCCUR AGAIN AROUND THIS
EVENINGS HIGH TIDE...WHICH OCCURS BETWEEN 9:00 AND 10:00 PM ALONG
THE OCEANFRONT. HIGH TIDE IS LATER ON THE BACK BAYS AND ESTUARIES.

THE TIDES WILL BE ABOUT A FOOT HIGHER THAN THOSE OBSERVED THIS
MORNING... RESULTING IN SOME AREAS OF MODERATE FLOODING.

FORECASTED TIDES ARE...

BREAKWATER HARBOR DELAWARE IS 7.1 FEET MLLW AT 1019 PM.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO... DO NOT DRIVE THROUGH FLOOD WATERS... THE WATER
MAY BE DEEPER THAN YOU THINK IT IS.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

$$

NIERENBERG
2 follow-up statements
000 
WHUS41 KPHI 190150
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT WED APR 18 2007

DEZ003-004-NJZ022>025-027-190500-
/O.CAN.KPHI.CF.W.0003.000000T0000Z-070419T0500Z/
/O.NEW.KPHI.CF.Y.0010.070419T0150Z-070419T0500Z/
INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-
950 PM EDT WED APR 18 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY...
...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. THE
COASTAL FLOOD WARNING HAS BEEN CANCELLED. 

MINOR TIDAL FLOODING WILL CONTINUE TO OCCUR DURING THIS EVENINGS
HIGH TIDE. THE HIGHEST TIDES WILL OCCUR THROUGH ABOUT 1100 PM. 
MODERATE TIDAL FLOODING IS NO LONGER EXPECTED.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO...DO NOT DRIVE THROUGH FLOOD WATERS...THE WATER
MAY BE DEEPER THAN YOU THINK IT IS.

$$

NJZ012>014-020-026-190500-
/O.CON.KPHI.CF.W.0003.000000T0000Z-070419T0500Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
950 PM EDT WED APR 18 2007

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY...

A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY. 

WIDESPREAD MINOR AND LOCALIZED MODERATE TIDAL FLOODING WILL
CONTINUE TO OCCUR DURING THIS EVENINGS HIGH TIDE. THE HIGHEST
TIDES WILL OCCUR THROUGH ABOUT 1100 PM.

THE TIDES ARE RUNNING ABOUT A FOOT HIGHER THAN THOSE OBSERVED
THIS MORNING. 

THE TIDE AT SANDY HOOK IS FORECAST TO TOP OUT AROUND 7.5 FEET
MLLW.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO...DO NOT DRIVE THROUGH FLOOD WATERS...THE WATER
MAY BE DEEPER THAN YOU THINK IT IS.

A COASTAL FLOOD WARNING MEANS THAT MODERATE TIDAL FLOODING IS
OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD
BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT
LIFE AND PROPERTY.

$$

KRUZDLO
000 
WHUS41 KPHI 190456
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT THU APR 19 2007

NJZ012>014-020-026-191430-
/O.CAN.KPHI.CF.W.0003.000000T0000Z-070419T0500Z/
/O.EXB.KPHI.CF.Y.0010.000000T0000Z-070420T1400Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
1256 AM EDT THU APR 19 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY...
...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT FRIDAY. THE
COASTAL FLOOD WARNING HAS BEEN CANCELLED. 

MODERATE TIDAL FLOODING OCCURRED ALONG THE NORTH JERSEY COAST BUT
THE LEVEL HAS DROPPED CONSIDERABLY SINCE LAST EVENING. HOWEVER,
MINOR TIDAL FLOODING IS LIKELY AT THE NEXT HIGH TIDE WHICH OCCURS 
BETWEEN 11 AND 12 NOON TODAY.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO...DO NOT DRIVE THROUGH FLOOD WATERS...THE WATER
MAY BE DEEPER THAN YOU THINK IT IS. 

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING.  

$$

DEZ003-004-NJZ022>025-027-191430-
/O.EXT.KPHI.CF.Y.0010.000000T0000Z-070420T1400Z/
INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-
1256 AM EDT THU APR 19 2007

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY...

THE COASTAL FLOOD ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
FRIDAY. 

SOME MODERATE TIDAL FLOODING OCCURRED AT HIGH TIDE LAST EVENING
ALONG THE SOUTH JERSEY COAST. THE TIDE WAS LOWERING BUT THE NEXT
HIGH TIDE WILL CONTINUE TO PRODUCE TIDAL FLOODING BUT WILL BE MINOR
BETWEEN 11 AND 12 NOON TODAY.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO...DO NOT DRIVE THROUGH FLOOD WATERS...THE WATER
MAY BE DEEPER THAN YOU THINK IT IS.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING.  

$$


EBERWINE

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Apr 18, 11:25 AM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 18, 11:25 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE UPTON NY
1125 AM EDT WED APR 18 2007

.SYNOPSIS...
THE STRONG STORM THAT SOAKED THE AREA SUNDAY INTO MONDAY WILL
CONTINUE TO MOVE SLOWLY EASTWARD AND WELL OFFSHORE OVER THE NEXT FEW
DAYS. HOWEVER, WEAK WEATHER DISTURBANCES WILL CIRCULATE SOUTHWARD ON
THE WEST SIDE OF THAT LOW PRESSURE CENTER TODAY AND THURSDAY. UPPER
LEVEL LOW PRESSURE WILL ALSO MOVE THROUGH THE AREA THURSDAY. HIGH
PRESSURE AT THE SURFACE AND ALOFT WILL BUILD SLOWLY FROM THE WEST
LATE IN THE WEEK, AND BE ALONG THE COAST DURING THE WEEKEND. A WEAK
FRONT IS THEN FORECAST TO MOVE INTO THE REGION EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO MAJOR CHANGES TO THIS MORNINGS UPDATE. HAVE GONE AHEAD AND
UPDATED THE GRIDS TO REFLECT THE LATEST OBSERVATIONS. HAVE ALSO
REMOVED ANY WORDING OF SNOW SHOWERS ACROSS THE FAR NORTHERN ZONES.

OTHERWISE...AS SPOKES OF ENERGY CONTINUE TO ROTATE AROUND THE LOW (SURFACE
AND ALOFT) WHICH IS TO THE EAST OF THE REGION TODAY, ABUNDANT
CLOUDINESS AND SCATTERED LIGHT SHOWERS SHOULD BE THE RESULT.
FORCING SHOULD BE LESS TODAY AS OPPOSED TO YESTERDAY, HOWEVER, AND
PERHAPS FEWER SHOWERS WILL OCCUR AS A CONSEQUENCE. SO, ONLY A 30
POP WAS GENERALLY FORECAST (40 WELL EAST). TONIGHT AND THURSDAY,
HOWEVER, APPEAR TO BE DIFFERENT STORIES.

THERE COULD BE SOME BREAKS IN THE HIGHER LAYERS OF OVERCAST, BUT
THESE SHOULD BE THE EXCEPTION AND NOT THE RULE (WITNESS THE DRY
SLOT THAT WRAPPED INTO THE AREA FROM THE NORTH YESTERDAY MIDDAY
IT WAS SWEPT SOUTHWARD FAIRLY RAPIDLY.)

TEMPERATURES WILL PROBABLY HAVE LITTLE CHANCE TO RISE ABOVE MOS
GUIDANCE TODAY IN VIEW OF THE NORTHERLY FLOW AND THE ABUNDANCE OF
CLOUDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
STILL LOTS OF CLOUDS TONIGHT, ALTHOUGH AS THE UPPER LOW SWINGS
INTO THE AREA, WE COULD SEE MORE SHOWERS ESPECIALLY LATER AT
NIGHT. THE GFS WAS LESS GENEROUS WITH THE PRECIPITATION PROBABILITIES
THAN THE NAM AND THE NGM MOS, BUT ONLY BY A SMALL MARGIN. THE
SLIGHTLY HIGHER NAM POPS (MOSTLY LIKELY) WERE ACCEPTED AND USED
FOR THURSDAY THE EXCEPTIONS WERE THE FAR WESTERN AND SOUTHWESTERN
ZONES, WHICH COULD BE FURTHER AWAY FROM THE MAIN ACTION.

HIGH TEMPERATURES THURSDAY SHOULD AGAIN BE SIMILAR TO TODAY,
MEANING WELL BELOW NORMAL (10 DEGREES OR A LITTLE MORE) FOR APRIL
18TH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY NIGHT/...
FOLLOWED HPC GUIDANCE CLOSELY DURING THE PERIOD AS HIGH PRES WILL
BE BUILDING THROUGH THE OH VALLEY BEFORE DROPPING TOWARDS THE
CAROLINAS LATE SAT...THEN MOVING OFFSHORE ON SUN. WX WILL BE DRY
AND HIGH TEMPERATURES WILL BE WARMING INTO THE LOW/MID 60S ALONG
THE COAST...MID/UPPER 60S TO THE NORTH AND AROUND 70 TO THE SOUTH.
WITH BERMUDA HIGH ENTRENCHED OFFSHORE ON MON...THE COMBINATION OF
MO SUNNY SKIES AND SW WINDS WILL PUSH HIGH TEMPERATURES INTO THE
UPPER 60S NEAR THE COAST AND INTO THE 70S THROUGHOUT ON MON.
CONDITIONS BEGIN TO CHANGE ON TUE AS A COLD FRONT MOVES INTO THE
AREA AND BECOMES NEARLY STATIONARY ACROSS SOUTHERN PA...CENTRAL NJ
AND SOUTHERN NY THROUGH THE MIDDLE OF THE WEEK. THIS FRONT WILL
BRING SLIGHTLY COOLER TEMPERATURES...ALONG WITH CLOUDS AND A
CHANCE FOR SHOWERS. &&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
MOISTURE CONTINUES TO ROTATE AROUND THE OFFSHORE LOW. CIGS AROUND 3000
FT WILL RISE SLIGHTLY TO VFR THIS AFTERNOON. THE WINDS REMAIN
NORTH/NORTHEAST BETWEEN 10 AND 20 KT.

THE TREND THIS EVENING AND OVERNIGHT IS FOR A SOLID WIDESPREAD
DECK IN THE 2,000 TO 2,500 RANGE.

OUTLOOK BEYOND 12Z THURSDAY...BECOMING VFR THURSDAY WITH MVFR
THURSDAY NIGHT DUE TO CLOUDS. VFR FRIDAY THROUGH THE WEEKEND.

&&

.MARINE...
LOW PRESSURE CONTINUES TO MOVE WELL OUT TO SEA BUT ITS AFFECTS
WILL BE FELT ANOTHER 24 TO 36 HOURS. THE WINDS WILL DIMINISH LATER
TODAY BUT THE FLOW AROUND THE LOW PRESSURE WILL BRING LONG PERIOD
NORTHEAST SWELLS TOWARD THE MAINLAND. SMALL CRAFT ADVISORIES WILL
REMAIN UP TODAY FOR WINDS AND FOR SEAS TONIGHT INTO THURSDAY. ON
DELAWARE BAY THE SMALL CRAFT WILL BE LOWER ACROSS THE LOWER BAY
THIS AFTERNOON. ANOTHER WEAKER LOW WILL MOVE FROM THE CENTRAL
APPALACHIANS TO THE COAST BY FRIDAY BUT ITS VERY WEAK AND WILL
NOT BRING ANY THING OTHER THAN SOME LIGHT PRECIPITATION. AS OF 4
AM, THE SEAS AT 44009 ARE 7 FT EVERY SIX SECONDS BUT THE PERIOD
WILL INCREASE TO AROUND 10 SECONDS LATER TODAY. INSIDE THE
DELAWARE BAY THE WAVE HEIGHTS ARE 4 FT, AND ALONG NEARSHORE NJ 2
TO 3 FT AND 3 FT AT BETHANY BEACH DELAWARE. GALE CONDITIONS WILL
CONTINUE OUT IN THE CANYON AREAS UNTIL TONIGHT.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDE HAS OR IS CURRENTLY OCCURRING WITH TIDAL ANOMALIES RUNNING
1 TO 2 FEET ABOVE NORMAL ALONG THE NEW JERSEY SHORE. PERSISTENT
NE WINDS WILL CONTINUE TO CAUSE TIDAL PROBLEMS OVER THE NEXT
COUPLE OF DAYS. NEXT HIGH TIDE IS BETWEEN 9 AND 10 PM. TIDAL
DEPARTURES CONTINUE AT 1 TO 2 FEET ABOVE NORMAL. THIS WILL BE THE
HIGHER OF THE TWO HIGH TIDES...RESULTING IN TIDES ABOUT A FOOT
HIGHER THAN THOSE OBSERVED THIS MORNING.

FORECASTED TIDES...
SANDY HOOK IS 8.1 FEET MLLW AT 927 PM.
ATLANTIC CITY IS 7.2 FEET MLLW AT 906 PM.
CAPE MAY IS 7.8 FEET MLLW AT 940 PM.

THESE VALUES ARE ON THE LOW END OF THE MODERATE RANGE. A FLOOD
ADVISORY WILL BE REQUIRED AND POSSIBLY A COASTAL FLOOD WARNING FOR
THIS EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EDT
     TONIGHT FOR NJZ012>014-020-022>027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EDT THURSDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ431.

&&
Hazardous weather outlook, Apr 18, 5:10 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 AM EDT WED APR 18 2007

DEZ001>004-MDZ008-012-015-019-020-PAZ054-055-060>062-067>071-191200-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
510 AM EDT WED APR 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE...EASTERN AND
NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA...NORTHEAST
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-015>019-021-191200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
510 AM EDT WED APR 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

SEE THE FLOOD WARNINGS AND STATEMENTS CONCERNING ONGOING FLOODING
IN THE PASSAIC, RARITAN, AND MILLSTONE RIVER BASINS IN NORTHERN
AND CENTRAL NEW JERSEY, AS WELL AS ALONG THE RANCOCAS CREEK IN
CENTRAL NEW JERSEY, AND ALSO THE MAURICE RIVER AND THE GREAT EGG
HARBOR RIVER IN SOUTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-022>027-191200-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
510 AM EDT WED APR 18 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY

ALSO, SEE THE FLOOD WARNINGS AND STATEMENTS CONCERNING ONGOING
FLOODING IN THE RARITAN RIVER BASIN IN CENTRAL NEW JERSEY, AS WELL
AS ALONG THE GREAT EGG HARBOR RIVER IN SOUTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL MINOR TIDAL FLOODING MIGHT BE POSSIBLE THURSDAY,
ALTHOUGH A COASTAL FLOOD ADVISORY HAS NOT BEEN ISSUED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-191200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
510 AM EDT WED APR 18 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-191200-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
510 AM EDT WED APR 18 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOWER DELAWARE BAY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-191200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
510 AM EDT WED APR 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR UPPER DELAWARE BAY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 11:20 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean4 hr

Nearby

Coastal Flood Warnings in New Jersey, 2007Coastal Flood Warnings in Delaware, 2007Every coastal flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.